# SDR HALA2018101700522

- Difficulty date: October 16, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 27,118 hours, 63,640 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8061965
- Part serial: 12354151
- Condition: Faulty
- Location: Rt Engine
- Part time: 872 hours, 1,906 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG R SYS FAIL ALERT COME ON ABOUT 1000' AND WENT AWAY AT 500' & CAME ON AGAIN ON LANDING. REMOVED NR 2 ENG FMU PER AMM 73-21-03-000-801. INSTALLED SERVICEABLE FMU PER AMM 73-21-03-400-801. OK FOR SVC.
